Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 39, Number 4, 2001

Metric-affine gravity and the Nester-Witten 2-form
pp. 265-275(11)
Authors: Godina, M.; Matteucci, P.; Vickers, J. A.

Favourites:
ADD

Conformal Hamiltonian systems
pp. 276-300(25)
Authors: McLachlan, R.; Perlmutter, M.

Favourites:
ADD

A geometrical approach to the problem of integrability of Hamiltonian systems by separation of variables
pp. 301-322(22)
Authors: Bruce, A. T.; McLenaghan, R. G.; Smirnov, R. G.

Favourites:
ADD

Formulas for An-and Bn-solutions of WDVV equations
pp. 323-336(14)
Author: Natanzon, S. M.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more